# SDR CALA2025101309984

- Difficulty date: September 4, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,230 hours, 24,640 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11011
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT VERTICAL PRESSURE WEB BETWEEN RBL40 AND RBL45.64.  CRACK LENGTH: 0.656". REF. AAR N/R:99950519.  REMOVED DAMAGE SECTION AND INSTALLED VERTICAL PRESSURE WEB WEB REPAIR AT BS 663 BETWEEN RBL 25 TO RBL 47 IAW SRM 57 10-10-2R-3, REPAIR 3.   PERFORM HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION & LOW FREQUENCY EDDY CURRENT (LFEC).  REPAIR PERFORMED ON CRACK AT VERTICAL PRESSURE WEB BETWEEN RBL 40 & RBL 45.64 IAW SRM 57-10-10-2R-3.  PERFORMED INSPECTION THRESHOLD OF 56000 AFTER REPAIR PERFORMED AND REPEAT INSPECTION  OF 36000 FC IAW SRM 57-10-10-2R-3 ALTERNATIVE 2 TABLE 205.
